# SDR DALA2016030401633

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge Fitting
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON HINGE FITTING  YN=83, 2 EA, YN=111, 2EA, YN=154, 1EA, YN=184, 1EA AND YN=214, 1EA AT LT NACELLE APRON.  FITTING BS YN=83 LWR/UPPER, YN=111 UPPER, YN=154 UPPER, YN=214 UPPER WERE REPAIRED IAW CMM 71-10-10 AND ERA 228793-14 AND FITTING BS YN=184 LWR WAS REPAIRED IAW EA 09-372728-14, REV B AND FITTING BS YN=111 LWR OF APRON LT WAS REPLACED DUE TO EXCESSIVE DAMAGE FOR A NEW FITTING IAW CMM 71-10-10.
